| Model Number |
2C8419 |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system solution set had an "open vent" on the end with no cap (clearlink component was on the end instead of a male luer).The issue was noticed before patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the actual device and a photograph of the sample were provided for evaluation.Visual inspection was performed on the photo sample and the returned sample which showed that the sample have the component y-site (clearlink) instead of the male adapter.The reported condition was verified.The cause of the issue was related to improper manual assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.